# SDR SWAA2022022468567

- Difficulty date: October 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN HAS MULTIPLE AREAS OF CORROSION 2' UP FROM LOWER EDGE OF DOOR / AFT CARGO DOOR INNER SKIN WAS REPAIRED ON CUST. PO# 0520047-AFR
